Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 1986 | 1984 | 1983
Number of items: 4.

1986

Eck, H.N. van (1986) A non-Archimedean approach to prolongation theory. Letters in mathematical physics, 12 (3). pp. 231-239. ISSN 0377-9017

1984

Eck, H.N. van and Zandbergen, P.J. (1984) On the existence and uniqueness of the boundary layer equations for a rotating conducting flow. Indagationes Mathematicae A: Mathematical sciences, 87 (1). pp. 11-29. ISSN 0023-3358

1983

Eck, H.N. van (1983) The explicit form of the Lie algebra of Wahlquist and Estabrook. A presentation problem. Indagationes Mathematicae A: Mathematical sciences, 86 (2). pp. 149-164. ISSN 0023-3358

Eck, H.N. van and Gragert, P.K.H. and Martini, R. (1983) The explicit structure of the nonlinear Schrödinger prolongation algebra. Indagationes Mathematicae A: Mathematical sciences, 86 (2). pp. 165-172. ISSN 0023-3358

This list was generated on Sat Apr 19 05:33:03 2014 CEST.